# SDR UHLA2011052500183

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 18,546 hours, 11,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HALF RED/HALF WHITE WHEN ARMED.  ADJUSTED R1 GIRT BAR VISUAL INDICATOR IAW EMB 170 MM 33-41-00.  OPS CHECK GOOD.
